On The Stability of The Quasi-Linear Implicit Equations in Hilbert Spaces

Volume 5, Issue 1, January 2019, Pages 105-112

Mehdi Benabdallah; Mohamed Hariri


Biderivations on trivial extension algebras

Volume 8, Issue 2, July 2022, Pages 234-242

Sedigheh Barootkoob; Ali Akbar Khadem-Maboudi


Metallic structures on the tangent bundle of P-Sasakian manifolds

Volume 7, Issue 2, July 2021, Pages 298-309

Shahroud Azami


On Approximation by $(p,q)$-Meyer-König-Zeller Durrmeyer Operators

Volume 5, Issue 1, January 2019, Pages 113-124

Honey Sharma; Cheena Gupta; Ramapati Maurya


On Gluing of Quasi-Pseudometric Spaces

Volume 6, Issue 1, January 2020, Pages 129-140

Yolanda Mutemwa; Olivier Olela Otafudu; Hope Sabao


Convergence of Operators with Closed Range

Volume 5, Issue 2, July 2019, Pages 132-138

P. Sam Johnson; S. Balaji


Orthogonal spline collocation methods for 1D-parabolic problems with interfaces

Volume 8, Issue 2, July 2022, Pages 243-260

Santosh Kumar Bhal; Snehalata Behura; Ashish Kumar Nandi


Approximation for the Bernstein operator of max-product kind in symmetric range

Volume 6, Issue 2, July 2020, Pages 257-273

Ecem Acar; Done Karahan; Sevilay Kirci Serenbay


Almost Kenmotsu manifolds admitting certain vector fields

Volume 7, Issue 2, July 2021, Pages 310-320

Dibakar Dey; Pradip Majhi


On Two Generation Methods for The Simple Linear Group $PSL(3,5)$

Volume 5, Issue 1, January 2019, Pages 125-139

Ayoub Basheer Mohammed Basheer; Thekiso Trevor Seretlo


Coefficients of Bi-Univalent Functions Involving Pseudo-Starlikeness Associated with Chebyshev Polynomials

Volume 5, Issue 1, January 2019, Pages 140-149

Ibrahim Awolere; Abiodun Tinuoye Oladipo


Self-Centered Graphs With Diameter 3

Volume 8, Issue 1, January 2022, Pages 17-24

Elham Imani; Madjid Mirzavaziri


Finite rank little Hankel operators on $L_{a}^{2}(\mathbb{U}_{+})$

Volume 8, Issue 1, January 2022, Pages 25-32

Sworup Kumar Das; Namita Das


A cartesian closed subcategory of topological molecular lattices

Volume 7, Issue 1, January 2021, Pages 32-39

Ghasem Mirhosseinkhani; Mahboobeh Akbarpour


Local subspace transitivity criterion

Volume 8, Issue 1, January 2022, Pages 33-41

Meysam Asadipour


Almost and weakly NSR, NSM and NSH spaces

Volume 7, Issue 1, January 2021, Pages 40-51

Ljubisa D.R. Kocinac; Rachid Lakehal; Djamila Seba


On graded strongly $1$-absorbing primary ideals

Volume 8, Issue 1, January 2022, Pages 42-52

Rashid Abu-Dawwas


Numerical simulation for a class of singularly perturbed convection delay problems

Volume 7, Issue 1, January 2021, Pages 52-64

Murali Mohan Kumar Palli; A.S.V. Ravi Kanth


Viscosity like implicit methods for zeros of monotone operators in Banach spaces

Volume 8, Issue 1, January 2022, Pages 53-72

John T Mendy; Rahul Shukla


On $S\mathcal{I}H$-property and $SS\mathcal{I}H$-property in topological spaces

Volume 7, Issue 1, January 2021, Pages 65-76

Manoj Bhardwaj; Brij Kishore Tyagi; Sumit Singh


On $JR$-rings

Volume 8, Issue 1, January 2022, Pages 73-84

Avanish Kumar Chaturvedi; Rohit Kumar Verma


Topological characterization of chainable sets and chainability via continuous functions

Volume 7, Issue 1, January 2021, Pages 77-85

Gholam Reza Rezaei; Mohammad Sina Asadzadeh; Javad Jamalzadeh